MathSciNet Relay Station
MathSciNet bibliographic data
MR925595 20B35 (20D20 20F10 68Q25)
Kantor, W. M.; Taylor, D. E. Polynomial-time versions of Sylow's theorem. J. Algorithms 9 (1988), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement